Vol. 84, No. 2, 1979

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Riesz-presentation of additive and σ-additive set-valued measures

Werner Rupp

Vol. 84 (1979), No. 2, 445–453
Abstract

In this paper we generalize the well known Riesz’s representation theorems for additive and σ-additive scalar measures to the case of additive and σ-additive set-valued measures.

Mathematical Subject Classification 2000
Primary: 28B20
Milestones
Received: 9 October 1977
Published: 1 October 1979
Authors
Werner Rupp